# SDR JBZA20171206001

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N941EM
- Make and model: Snias AS350B3
- Aircraft serial: 7854
- Aircraft time: 1,061 hours, 2,804 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN AREA APPROXIMATELY TWO MINUTES INTO THE CLIMB TO ALTITUDE, THE MEDICAL CREW REPORTED PROBLEMS WITH THE TECHNISONIC RADIO ON THE MED PEDESTAL. THE RADIO LIGHTS BLINKED, THEN THE RADIO WENT DEAD. THE POWER BUTTON WAS VERY HOT TO THE TOUCH. HEAVY SMELL OF ELECTRICAL WIRE BURNING NOTICED BY ALL IN AIRCRAFT. THE TECHNISONIC RADIO WENT INTERMITTENT, THEN QUIT WORKING.
